While you are pregnant, you may also have other common
problems, like a cold, mild headache, backache, mild fever, or the flu, that
are not caused by your pregnancy. These minor symptoms generally do not cause
problems or hurt your baby. In general, doctors say it is usually safe to take acetaminophen (Tylenol) for fever and pain.
Acetaminophen dosage: The usual dose is 650 mg. Take every 4 hours, as needed, up to 4 times in a 24-hour period. Do not take more than 4,000 mg in a 24-hour period.
Be sure to follow these nonprescription medicine precautions.
Acetaminophen can be found in many forms and comes in different doses.
Be safe with medicines. Read and follow all instructions on the label.
Do not take more than the maximum dose recommended on the label.
Be careful when taking over-the-counter cold or flu medicines and acetaminophen (Tylenol) at the same time. Many of these medicines already contain acetaminophen. Too much acetaminophen can be harmful.
ByHealthwise Staff Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine Kathleen Romito, MD - Family Medicine Adam Husney, MD - Family Medicine Specialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the
how we develop our content .